A finite axiomatization of conditional independence and inclusion dependencies

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/136272

Citation

Hannula , M & Kontinen , J 2014 , A finite axiomatization of conditional independence and inclusion dependencies . in C Beierle & C Meghini (eds) , Foundations of Information and Knowledge Systems : 8th International Symposium, FoIKS 2014, Bordeaux, France, March 3-7, 2014. Proceedings . Lecture Notes in Computer Science , vol. 8367 , Springer Science+Business Media , Heidelberg , pp. 211-229 , Foundations of Information and Knowledge Systems , Bordeaux , France , 03/03/2014 . https://doi.org/10.1007/978-3-319-04939-7_10

Titel: A finite axiomatization of conditional independence and inclusion dependencies
Författare: Hannula, Miika; Kontinen, Juha
Editor: Beierle, Christoph; Meghini, Carlo
Medarbetare: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Utgivare: Springer Science+Business Media
Datum: 2014
Språk: eng
Sidantal: 19
Tillhör serie: Foundations of Information and Knowledge Systems 8th International Symposium, FoIKS 2014, Bordeaux, France, March 3-7, 2014. Proceedings
Tillhör serie: Lecture Notes in Computer Science
ISBN: 978-3-319-04938-0
978-3-319-04939-7
Permanenta länken (URI): http://hdl.handle.net/10138/136272
Abstrakt: We present a complete finite axiomatization of the unrestricted implication problem for inclusion and conditional independence atoms in the context of dependence logic. For databases, our result implies a finite axiomatization of the unrestricted implication problem for inclusion, functional, and embedded multivalued dependencies in the unirelational case.
Subject: math.LO
cs.AI
cs.DB
cs.LO
03C80
F.4.1
111 Mathematics
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
1309.4927v2 168.8Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post